Science · Adverse Drug Reactions
A 19-year-old female diagnosed with schizophrenia develops a high fever, altered mental status, and marked muscle rigidity three days after starting fluphenazine. What is the most appropriate immediate management for this life-threatening condition?
- 1Continue fluphenazine and add an anticholinergic drug like benztropine.
- 2Discontinue fluphenazine and substitute with haloperidol.
- 3Discontinue fluphenazine and administer intravenous dantrolene.✓
- 4Continue fluphenazine and add oral diazepam.
Correct answer
Discontinue fluphenazine and administer intravenous dantrolene.
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Science?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Adverse Drug Reactions?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Science · Adverse Drug Reactions